# SDR DALA2024082608450

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 137,619 hours, 20,334 cycles
- Engine: Pwa PW4060
- Engine time: 62,537 hours, 11,640 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

DIV/IFSD- LEFT ENGINE ROLLED BACK AND SHUTDOWN.  MCD AND OIL FILTER CLEAN. PERFORMED PIMU BITE FOUND CHANNEL A/B P5 FAULT. FAULT CONFIRMED ON HIGH POWER RUN. REPLACED LEFT EEC COMPLETED HIGH POWER RUNS. OPS CHECK NORMAL.
